# SDR AC2R2017092701

- Difficulty date: September 12, 2017
- Submitted: September 27, 2017
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N129JM
- Make and model: Bell 429
- Aircraft serial: 57027
- Aircraft time: 3,940 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Failed
- Location: Blower Motor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A/C CAS ILLUMINATED AND NOTICED BURNING ODOR IN THE COCKPIT.  WHILE INSPECTING THE ACFT SYSTEM, THE CONDENSER FAN MOTOR BEARING CAP WAS FOUND DETACHED FROM THE MOTOR.
